Cramps are the worst, and the worst of the worst are the ones you have while in bed trying to get some sleep! Sometimes the drugs we take and lifestyle choices we make can worsen this, but does that include Anavar as well?
Anavar is unlikely to give you muscle cramps, but it can still happen due to other reasons.
While it is unlikely to cause muscle cramps, it can still contribute if abused and cause kidney damage.
To prevent this, you should drink plenty of water, eat less protein, use supplements with proven ingredients, lose weight, and lower your blood pressure.
Anavar may help with muscle recovery but not as much as healthier alternatives like adequate sleep and a balanced diet. Taking Anavar comes with potential side effects such as suppression of testosterone production, liver and kidney damage, high cholesterol, and hair loss.
==> Order Safer Anavar with free shipping here. (no side effects)
When considering the majority of muscle cramps, happen due to an imbalance of water and minerals in the body. How does this happen? Well, it can happen due to various reasons, but taking Anavar is not considered to be one of them.
Anavar does not really have the ability to “leach out” minerals from the body. That said, because Anavar can cause kidney damage, you can see muscle cramps becoming an issue if you abuse Anavar for too long.
We have already established that Anavar will only really cause muscle cramps if you abuse the drug to the point where it causes kidney damage. So, how do we avoid kidney damage?
- Don’t use Anavar is probably the first step you can take. There are plenty of injectable steroids such as Masteron and Primobolan that’ll give you a similar effect without causing the kidney damage that Anavar does
- Drink way more water since hydration is one of the best things you can do to help with kidney health
- Eat less protein since the excess amounts of protein can place strain on an already strained kidney
- Use a supplement that has proven ingredients like Astralagus, Cysteine, IP6, Tudca, etc
- Lose weight and lower your blood pressure to improve kidney health
Can all steroids cause muscle cramps and spasms?
There are very few Steroids that will directly lead to muscle cramps or spasms. The reality is that most of the spasms will happen because you are sweating more due to training with more intensity. Some steroids, like Trenbolone, have a tendency to make you warmer which could make you sweat more as well.
Absolutely, but not as much as you might think. See, all Steroids will increase blood flow and blood volume which could definitely help you with recovery, however, only so much.
See, having a good sleep schedule and actually following a healthy diet will do you much better than taking any drug. There are no studies looking at the recovery capabilities of Anavar.
Compared to other Steroids, no, but you can still expect the following side effects:
- Suppression of testosterone production
- Liver and kidney damage
- High Cholesterol cholesterol, heart attacks, and strokes
- Water retention in some cases
- Hair loss and other androgenic side effects